# SDR AALA20180319013

- Difficulty date: March 18, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 76,892 hours, 9,752 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Part serial: 6091
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BURNING ODOR IN THE AFT GALLEY LT SIDE. MAINTENANCE REPLACED AFT GALLEY NR 1 LOWER LOBE CHILLER IAW AMM 25-33-03-401-000-400 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
